# SDR GTIA2022070136504

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 7,141 hours, 2,986 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 51012
- Condition: Inoperative
- Location: Zone 900
- Part time: 233 hours, 107 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA A MEGAPHONE INOP-R&R FWD MEGAPHONE IAW AMM 25-63-00 OPS CHECK OK
